MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic nephrectomy.Event description: cd004 was being used to remove the patient's kidney, the bag had been successfully deployed and the trocars were being removed ready to remove the specimen when the event occurred.The kidney was placed in the bag and the patient was checked for any bleeding before removing all the ports, the retrieval stick was unhooked and removed followed by the port in which the guide bead fell out of the port in to the surgeons hand as it was being removed with the bag still inside the patient.The port site incision was extended and the specimen within the bag was removed.The bag still had the specimen inside therefore once the incision was extended it could be removed without any intervention.Additional information received from applied medical representative via email on 16may25: unfortunately, no video was taken of the incident.Intervention: the bag still had the specimen inside therefore once the incision was extended it could be removed without any intervention.Patient status: patient status is normal.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience component separation as the bead was detached from the bag.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: laparoscopic nephrectomy.Event description: cd004 was being used to remove the "patient's" kidney, the bag had been successfully deployed and the trocars were being removed ready to remove the specimen when the event occurred.The kidney was placed in the bag and the patient was checked for any bleeding before removing all the ports, the retrieval stick was unhooked and removed followed by the port in which the guide bead fell out of the port into the surgeons hand as it was being removed with "the" bag still inside the patient.The port site incision was extended and the specimen within the bag was removed.The bag still had the specimen inside therefore once the incision was extended it could be removed without any intervention.Additional information received from applied medical representative via email on 16may2025: unfortunately, no video was taken of the incident.Intervention: the bag still had the specimen inside therefore once the incision was extended it could be removed without any intervention.Patient status: patient status is normal.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22116639
Report Number2027111-2025-00561
Device Sequence Number14480600
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLIED TROCAR CFF73
Patient SexUnknown